# SDR DALA1206746301

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 7,245 hours, 877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, FOUND THROUGH SURFACE CRACK (L=320MM AND W=0.5MM) AT PANEL, WHICH IS LOCATED IN FRONT OF RIGHT INBOARD TRAILING EDGE FLAP AND AT AREA BETWEEN FUSELAGE & NR 5 INBD FLAP TRACK, AT STA 1280 IN ZONE 571.  COMPLETED PERMANENT REPAIR FOR FIBERGLASS HONEYCOMB FIXED PANE PER B747-400 SRM 57-51-01, PG-205, TABLE-1 AND -400SRM 51-70-07, CONTACTED ATL MCC AND ITEM BACK TO SVC.
